# SDR AT9900447

- Difficulty date: June 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N465AT
- Make and model: Boeing 737-2L9
- Aircraft serial: 21528
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: 276005
- Condition: Blown
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LAY OVER CHECK, FOUND THE FORWARD SECTION OF EMERGENCY PATH LIGHTING NOT WORKING.  REPLACED BAD FUSE IN BATTERY CHARGER IAW MM 33-21-27 PAGE 35.
